# SDR UPS96820097

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46198102
- Condition: Cracked
- Location: Fs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'B', T-ANGLE SUPPORT FITTING CRACKED AT FS 940 LONGERON 24R.  REPLACED FITTING PER SRM 51-1-20D.
